# SDR IPXA2025020721261

- Difficulty date: February 7, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 27,329 hours, 16,924 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Restrictor
- Part number: 7310SE010500
- Part serial: TAG01895408
- Condition: Faulted
- Location: Left Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT AND AFTER TAKEOFF LEFT MAIN REMAINED EXTENDED UPON GEAR RETRACTION RAN ECAM AND PLACED GEAR HANDLE DOWN GEAR LOWERED NORMALLY DIVERTED TO PIT DUE TO 2-2 FUEL LACK OF WITH GEAR EXTENDED C/W VERIFIED LANDING GEAR EXTENTION AND RETRACTION TEST OF LEFT MLG IAW AMM 32-31-00/501.
